# SDR AALA20170505007

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 16,967 hours, 1,946 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS ILLUMINATED FOR SEVERAL SECONDS AND THEN WENT OUT SHORTLY BEFORE LANDING.  NO MESSAGE FOUND ON MAT RELATED. PERFORMED FIM TASK 26-2400-810-808 , INSPECTED LAVATORIES AREAS , NO FOUND EVIDENCE OF SMOKE. PERFORMED ALL TESTS,  NO FAULT FOR THE SMOKE DETECTOR FOUND. NO MESSAGE ON EICAS.
